MAUDE Adverse Event Report: NULL JELCO PLUS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT TERM

NULL JELCO PLUS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT TERM
Model Number 328500
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: a device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.Without the defective unit, the failure investigation couldn't carry out.No testing or visual inspection could be performed, as no product was made available for evaluation.G2 unknown this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the catheter was ridged and difficult to channel.The device was unable to insert easily and the patient skin contact causing pain and burning in the vein: no medical or surgical intervention was reported.

Brand Name
JELCO PLUS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT TERM
Manufacturer (Section G)
NULL
MDR Report Key15360385
Report Number3012307300-2022-17809
Device Sequence Number5227512
Product Code FOZ
UDI-Device Identifier10351688081933
UDI-Public10351688081933
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model Number328500
Device Catalogue Number328500
Device Lot Number3929609
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown